[A case of malignant neuroleptic syndrome. Case report].
Аннотация
We report on a woman patient with organophosphate poisoning resulting from a psychotically motivated suicide attempt. After detoxification and during treatment with haloperidol and levomepromazine, she developed acute malignant neuroleptic syndrome (MNS) in which dyspnea requiring assisted ventilation was the main symptom. Discontinuation of the neuroleptics was enough to effect sufficient recovery. With this case report, we would first like to emphasize that MNS can evolve within a very short time into a severe and life-threatening situation requiring intensive medical care, and secondly to illustrate the implications of organophosphate poisoning and the consequent cholinesterase blocking far the differential diagnosis of MNS.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.